# SDR F3LA200700318

- Difficulty date: November 11, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CRACK EMANATING FROM RT PYLON (OTBD UPPER, ABOVE TR) SCREW HOLE.  CUT OUT DAMAGED AREA, FABRICATED REPAIR FILLER AND SPLICE, AND INSTALLED REPAIR IAW SRM 54-52-11, REPAIR E, STEP 2C; 54-52-12, FIG. 205; AND EA A9-54R-12271.
